# SDR JJBA20170112013

- Difficulty date: January 12, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,391 hours, 19,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING ON GROUND. FOUND RETURN TO SEAT LIGHT SHORTED. DISCONNECTED LIGHT. R & R BALAST.
